# SDR LR7A2012100500398

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,582 hours, 15,719 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 35361219
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK,  FOUND RAMP DOOR REAR BULKHEAD UPPER CAP CRACKED AT RAMP STATION 10, RBL58.  R & R UPPER CAP IAW SMP583 51-60 & 51-70.
